# SDR QXEA2019032000130

- Difficulty date: March 19, 2018
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00684
- Aircraft time: 4,560 hours, 2,725 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900005836PR
- Part serial: MAY173377
- Condition: Abnormal
- Location: Lt Mlg
- Part time: 4,557 hours, 2,723 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HARD LANDING. GROUND CREW SAID LEFT MAIN WAS SMOKING AND LEFT INBOARD TIRE HAS FLUID ON IT.  TOUCHDOWN ABOUT 500'/MINUTE. REMOVED FROM SERVICE. C/W PHASE 1 INSPECTION IAW AMM TASK 05-50-03-200-802-A.  NO DEFECTS FOUND.  DOWNLOADED AND TRANSFERRED QAR DATA AS PER SAME TASK.  QAR REPORTS RETURNED AS NO HARD LANDING EVENT OCCURRED. LT INBOARD BRAKE R&R. LT OUTBOARD TIRE R&R. LT INBOARD TIRE R&R. FOR PHASE II INSPECTION DMI PER EA E-05-0045. AIRCRAFT RETURNED TO SERVICE.
